Follow
Hector Chang-Lara
Hector Chang-Lara
Investigador Titular "A", CIMAT
Verified email at cimat.mx - Homepage
Title
Cited by
Cited by
Year
Regularity for solutions of non local parabolic equations
HC Lara, G Dávila
Calculus of Variations and Partial Differential Equations 49, 139-172, 2014
1082014
Regularity for solutions of nonlocal, nonsymmetric equations
H Chang Lara, G Dávila
Annales de l'IHP Analyse non linéaire 29 (6), 833-859, 2012
532012
Regularity for solutions of nonlocal parabolic equations II
H Chang-Lara, G Dávila
Journal of Differential Equations 256 (1), 130-156, 2014
452014
Hölder estimates for non-local parabolic equations with critical drift
HA Chang-Lara, G Dávila
Journal of Differential Equations 260 (5), 4237-4284, 2016
382016
Further time regularity for nonlocal, fully nonlinear parabolic equations
HA Chang‐Lara, D Kriventsov
Communications on Pure and Applied Mathematics 70 (5), 950-977, 2017
232017
Boundary regularity for the free boundary in the one-phase problem
H Chang-Lara, O Savin
arXiv preprint arXiv:1709.03371, 2017
202017
Some free boundary problems recast as nonlocal parabolic equations
HA Chang-Lara, N Guillen, RW Schwab
Nonlinear Analysis 189, 111538, 2019
182019
estimates for concave, non-local parabolic equations with critical drift
HC Lara, G Dávila
132016
From the free boundary condition for Hele-Shaw to a fractional parabolic equation
HA Chang-Lara, N Guillen
arXiv preprint arXiv:1605.07591, 2016
102016
Free boundaries on two-dimensional cones
M Allen, HC Lara
The Journal of Geometric Analysis 25, 1547-1575, 2015
102015
Classical solutions to integral equations with zero order kernels
HA Chang-Lara, A Saldańa
Mathematische Annalen 389 (2), 1463-1515, 2024
82024
Regularity for fully non linear equations with non local drift
HA Chang-Lara, G Dávila
arXiv preprint arXiv:1210.4242, 2012
72012
Further time regularity for fully non-linear parabolic equations
H Chang-Lara, D Kriventsov
arXiv preprint arXiv:1504.06294, 2015
52015
Shape theorems for Poisson hail on a bivariate ground
F Baccelli, HA Chang-Lara, S Foss
Advances in Applied Probability 48 (2), 525-543, 2016
42016
Non-convex Hamilton–Jacobi equations with gradient constraints
HA Chang-Lara, EA Pimentel
Nonlinear Analysis 210, 112362, 2021
32021
Hölder regularity for non-variational porous media type equations
HA Chang-Lara, MS Santos
Journal of Differential Equations 360, 347-372, 2023
22023
A Visual Approach to the Regularity Theory for Fully Nonlinear Elliptic Equations
HA Chang-Lara
arXiv preprint arXiv:2401.14638, 2024
2024
A Perspective on the Regularity Theory of Degenerate Elliptic Equations
HA Chang-Lara
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY 70 (10), 2023
2023
Well-posedness for a transmission problem connecting first and second-order operators
HA Chang-Lara
arXiv preprint arXiv:2305.18659, 2023
2023
EL PROBLEMA DEL BARRENDERO
HA CHANG-LARA
Revista Metropolitana de Matemáticas 14 (1), 7-25, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20